| Model Number |
M00514200 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device was contaminated and was disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation on september 27, 2020 that an ultraflex esophageal ng distal release covered stent was to be implanted to treat a malignant esophageal stenosis during a stent implantation procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the stent was completely deployed; however, the stent moved out of its position.The stent was removed using a forceps and the procedure was completed with another ultraflex esophageal stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.